MAUDE Adverse Event Report: Abbott Medical Proclaim¿ 5 Elite Implantable Pulse Generator; SCS IPG

Abbott Medical Proclaim¿ 5 Elite Implantable Pulse Generator; SCS IPG
Model Number 3660
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an unrelated surgical procedure wherein the device was not placed into surgery mode, the ipg became unable to communicate with external devices.Troubleshooting was unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The device is included in the neuromodulation implantable pulse generator (ipg) proclaim¿ scs family, proclaim¿ drg therapy and infinity¿ dbs systems surgery mode advisory notice issued by abbott on 02 april 2026.

Brand Name
Proclaim¿ 5 Elite Implantable Pulse Generator
Common Device Name
SCS IPG
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50856010
Report Number1627487-2026-10209
Device Sequence Number13136025
Product Code LGW
UDI-Device Identifier05415067020192
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Recall,Notification
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2019
Device Model Number3660
Device Catalogue Number3660
Device Lot Number6031798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-04/02/26-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (x2); SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight246 LB